# SDR AALA20140507005

- Difficulty date: May 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 74,459 hours, 26,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35D SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE.  REPAIRED SEAT HARNESS FOR SEAT 35D MOUNTED ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
